WoRMS source details

Hajdu, E. (2002). Family Hamacanthidae Gray, 1872. pp. 665-668. In: Hooper, J.N.A. & Van Soest, R.W.M. (eds.) Systema Porifera. A guide to the classification of sponges. Volume 1 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow).
9037
Hajdu, E.
2002
Family Hamacanthidae Gray, 1872. pp. 665-668. <i>In</i>: Hooper, J.N.A. & Van Soest, R.W.M. (eds.) Systema Porifera. A guide to the classification of sponges. Volume 1 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow).
Publication
The PDF supplied here is a proof - NOT the definitive printed text - of a chapter of the Systema Porifera
Available for editors  PDF available [request]
Systematics, Taxonomy
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2018-08-02 07:14:26Z
changed